MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542440M |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a caucasian female patient underwent primary breast augmentation with 275cc saline mentor siltex round spectrum breast implants and experienced deflation on the right side postoperatively.As a result, the patient underwent device removal and replacement with saline mentor memorygel breast implants, catalog numbers 3507400bc on the right side and 3507350bc on the left side, serial numbers (b)(4) on the right side and (b)(4) on the left side on (b)(6) 2006.
Additional Manufacturer Narrative
Additional information: on march 13, 2020, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer's reference number: (b)(4).